Osaka Journal of Mathematics

On the spectra of 3-dimensional lens spaces

Akira Ikeda and Yoshihiko Yamamoto

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 16, Number 2 (1979), 447-469.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200772088

Mathematical Reviews number (MathSciNet)
MR539600

Zentralblatt MATH identifier
0415.58018

Subjects
Primary: 58G25
Secondary: 10J25 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Ikeda, Akira; Yamamoto, Yoshihiko. On the spectra of 3-dimensional lens spaces. Osaka J. Math. 16 (1979), no. 2, 447--469. https://projecteuclid.org/euclid.ojm/1200772088


Export citation